Alert archive / Minnesota / Flash Flood Warnings in 2011

Flash Flood Warning 14, NWS Duluth, MN

August 2, 2011Carlton County, Pine County, Minnesota; Douglas County, Wisconsin

NWS Duluth, MN issued this flash flood warning at Aug 2, 2011, 11:06 AM CDT for Carlton County, Pine County, Minnesota; Douglas County, Wisconsin. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2011, 11:06 AM CDT (16:06 UTC)
Expired
Aug 2, 2011, 3:18 PM CDT
In force
4 hr
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Flood severity
None

Counties Carlton County, MN, Pine County, MN, Douglas County, WI

The radar

The Duluth radar (KDLH), 33 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2133 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WGUS53 KDLH 021606
FFWDLH
MNC017-115-WIC031-022130-
/O.NEW.KDLH.FF.W.0014.110802T1606Z-110802T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
1106 AM CDT TUE AUG 2 2011

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN PINE COUNTY IN EAST CENTRAL MINNESOTA...
  NORTHWESTERN DOUGLAS COUNTY IN NORTHWEST WISCONSIN...
  SOUTHEASTERN CARLTON COUNTY IN NORTHEAST MINNESOTA...

* UNTIL 430 PM CDT TUESDAY

* AT 1100 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
  FLOODING ACROSS THE WARNED AREA. NUMEROUS REPORTS OF FLOODING 
  ON AREA ROADS HAVE BEEN RECEIVED FROM DOUGLAS COUNTY AND 
  CARLTON COUNTY HIGHWAY DEPARTMENTS. RADAR ESTIMATED RAINFALL 
  OF 4 TO 6 INCHES PLUS REPORTS FROM OBSERVERS IN THE AREA 
  CONFIRM RADAR ESTIMATES. ADDITIONAL RAINFALL WILL BE MINIMAL 
  WITH LESS THAN 0.25 INCHES EXPECTED.
   

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FOXBORO...
  HARLIS...HOLYOKE...NEMADJI...NICKERSON...PATZAU...PLEASANT
  VALLEY...SCOTTS CORNER AND SOUTH RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOOD WATERS ARE MOVING DOWN THE NEMADJI FROM THE BLACK RIVER 
TO MOUTH OF THE NEMADJI RIVER NEAR SUPERIOR. IN ADDITION...
THE RESERVOIR AT PATTISON PARK WILL RELEASE ADDITIONAL WATER INTO 
THE BLACK RIVER BELOW MANITOU FALLS. AT 1050 AM STATE HIGHWAY 
35 WAS CLOSED 15 MILES SOUTH OF SUPERIOR WHERE IT CROSSES THE 
BLACK RIVER AND SEVERAL OTHER ROADWAYS WERE IMPACTED BY THE 
HEAVY RAINS. THE FLOOD CREST ON THE NEMADJI IS EXPECTED TO REACH 
THE MOUTH OF THE RIVER NEAR SUPERIOR BY EARLY AFTERNOON. WHILE 
RAPID RISES HAVE OCCURRED ALONG THE NEMADJI RIVER...THE GREATEST 
IMPACTS ARE EXPECTED AT THE HEADWATERS WITH LESSER IMPACTS NEAR 
THE MOUTH OF THE RIVER. EXPECT THE NEMADJI TO CREST EARLY THIS 
AFTERNOON BEFORE RAPIDLY RECEDING TONIGHT.  
 

&&

LAT...LON 4635 9246 4646 9264 4663 9254 4660 9225
      4671 9200 4670 9198 4669 9194 4662 9196
      4633 9223

$$

GOHDE
1 follow-up statement
693 
WGUS73 KDLH 022018
FFSDLH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
318 PM CDT TUE AUG 2 2011

MNC017-115-WIC031-022024-
/O.CAN.KDLH.FF.W.0014.000000T0000Z-110802T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARLTON MN-PINE MN-DOUGLAS WI-
318 PM CDT TUE AUG 2 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN
DOUGLAS...NORTHEASTERN PINE AND SOUTHEASTERN CARLTON COUNTIES IS
BEING REISSUED AS A FLOOD WARNING...

EXCESS RUNOFF FROM HEAVY RAIN CONTINUES ALONG THE NEMADJI RIVER AND
ITS HEADWATER AREAS. WHILE THE THREAT OF FLASH FLOODING HAS ENDED 
FLOODING FLOWS CONTINUE ON THE NEMADJI RIVER AND ITS TRIBUTARIES.  
HIGH WATER IS IMPACTING ROADWAYS AND LOW LYING AREAS ARE INUNDATED.
AGAIN...THIS FLASH FLOOD WARNING WILL BE REPLACED BY AN AREAL 
FLOOD WARNING. IF FLOODING IS OBSERVED..PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4635 9246 4646 9264 4663 9254 4660 9225
      4671 9200 4670 9198 4669 9194 4662 9196
      4633 9223

$$

GOHDE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 11:00 AM CDT, 6 minutes earlier.

Area forecast discussion, Aug 2, 11:00 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1100 AM CDT TUE AUG 2 2011

.UPDATE...
WE LINGERED THUNDERSTORMS ACROSS THE UPPER SAINT CROIX
VALLEY...THE LAKE SUPERIOR BASIN...AND NORTHWEST WISCONSIN A FEW
HOURS. WE ALSO MERGED THE SEVERE THUNDERSTORM WATCH SO THAT IT
WOULD BE IN EFFECT FOR NORTHWEST WISCONSIN UNTIL 100 PM THIS
AFTERNOON. WE LOWERED AFTERNOON TEMPERATURES AND RECOMPUTED THE
HEAT INDEX ACROSS THE RAIN AREAS.

&&

.DISCUSSION...
THE SURFACE FRONT IS COMPLEX...WITH A WAVE CENTERED SOUTHWEST OF
THE TWIN CITIES. FURTHERMORE...A SURFACE TROUGH REMAINS JUST EAST
OF THE RED RIVER. HIGH DEW POINTS GO BACK TO JUST WEST OF THE RED
RIVER AND PRECIPITABLE MOISTURE REMAINS QUITE HIGH ACROSS ALL OF
MINNESOTA AND WISCONSIN. SO...WE FEEL THAT GUIDANCE AND PREVIOUS
FORECASTS ARE RUSHING PRECIPITATION OUT A LITTLE TOO FAST. SHOWERS
EVEN LINGER OVER THE EASTERN ARROWHEAD. A STRONG ZONAL FLOW ALOFT
WILL PUSH DANGEROUS WEATHER BEYOND OUR AREA LATE THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 641 AM CDT TUE AUG 2 2011/

AVIATION.../12Z TAF ISSUANCE/
SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT MUCH OF THE
NORTHLAND THIS MORNING...ALTHOUGH THE BEST CHANCE WILL BE FROM
PINE COUNTY ON EAST ACROSS NWRN WI THROUGH 15Z. HEAVY RAIN...GUSTY
WINDS AND LOW CIGS WILL BE ASSOCIATED WITH THE STRONGEST STORMS.
MVFR CIGS ARE ALSO SPREADING SOUTHEAST ACROSS THE CWA THIS
MORNING...WHICH WILL RISE AND SCATTER BY THIS AFTERNOON. HIGH
PRESSURE WITH VFR CONDITIONS WILL BUILD OVER THE FCST AREA
TONIGHT.

PREV DISCUSSION... /ISSUED 421 AM CDT TUE AUG 2 2011/

DISCUSSION...
MAIN CONCERNS IN THE SHORT TERM ARE FOCUSED AROUND THE ONGOING
THREAT FOR SEVERE WEATHER AND FLASH FLOODING DUE TO HEAVY RAINFALL
FROM THESE STORMS THROUGH THE MORNING.

CONVECTIVE SHOWERS AND THUNDERSTORMS INITIATED ALONG A WARM FRONT
EXTENDING FROM N-CNTRL MN SEWD INTO W-CNTRL WI LAST EVENING AND
TRACKED SLOWLY TO THE E/NE...WITH MOST STORMS REMAINING SUB-SEVERE
BUT WITH PLENTY OF LIGHTNING AND RAINFALL. A LARGE THUNDERSTORM
COMPLEX WITH A FEW SVR STORMS DEVELOPED IN NW MN AND TRACKED TO
THE E/SE ACROSS THE SRN SECTIONS OF THE NORTHLAND. THIS COMPLEX
WEAKENED BRIEFLY BEFORE COMING IN CONTACT WITH A VERY STRONG LLJ
AND INTENSIFYING INTO A FAST-MOVING SEWD PROPAGATING BOW ECHO...
AND IS CURRENTLY MOVING THROUGH NW WI. THE MAIN THREAT FROM THESE
STORMS HAS BEEN LOCALLY HEAVY RAINFALL AND DAMAGING WINDS...WITH A
FEW ISOLATED PERIODS OF SVR HAIL.

SEVERE THUNDERSTORM WATCHES CONTINUE ACROSS THE SRN HALF OF THE
FORECAST AREA...ALONG WITH A FLASH FLOOD WATCH OVER MOST OF NE MN
AND ALL OF NW WI. THE THREAT FOR FLASH FLOODING OVER EXTREME NERN
MN HAS PASSED...SO PARTS OF THE WATCH HAVE BEEN CANCELLED IN THIS
AREA. THERE ARE ALSO FLASH FLOOD WARNINGS IN EFFECT FOR PARTS OF
THE NORTHLAND. LOCATIONS IN NE MN AND NW WI HAVE SEEN 1-2
INCHES...WITH SOME ISOLATED AREAS SEEING AS MUCH AS 3 TO 5 INCHES
IN A VERY SHORT TIME PERIOD. AN ADDITIONAL 1-2 INCHES IS POSSIBLE
WITH SOME REDEVELOPMENT TO THE WEST...AND THE CONTINUED STORMS
MOVING THROUGH NW WI. CHECK THE LATEST FLOOD PRODUCT FOR FURTHER
DETAILS.

AS FOR THE REST OF THIS MORNING...A VERY MOIST ATMOSPHERE...
RELATIVELY STEEP MID-LEVEL LAPSE RATES...MDT-STG INSTABILITY
ACROSS CNTRL MN INTERACTING WITH A SFC COLD FRONT SLOWLY MOVING TO
THE EAST WILL ALLOW ADDITIONAL SHOWERS AND STORMS TO INITIATE
THROUGH THE MORNING ACROSS NRN MN ONCE AGAIN. SOME OF THESE STORMS
COULD BECOME SEVERE...SO WILL NEED TO KEEP A CLOSE EYE ON THIS
DEVELOPMENT. THE MAIN THREAT WILL LIKELY BE DAMAGING WINDS AND
HEAVY RAINFALL.

CONVECTION SHOULD BE MOVING OFF TO THE EAST AND DIMINISHING IN
INTENSITY THROUGH THE MID/LATE MORNING TODAY. SURFACE HIGH
PRESSURE WILL BUILD IN BY LATE TONIGHT AND TOMORROW WITH CLEAR
SKIES AND VERY PLEASANT CONDITIONS EXPECTED ON WEDNESDAY.

EXTENDED...WEDNESDAY NIGHT THROUGH MONDAY...
THE NEXT WEATHER SYSTEM MOVES INTO THE REGION BY THURSDAY...WITH
THE BEST CHANCE FOR SHOWERS AND STORMS TO THE NORTH AND NW.
CONDITIONS DRY OUT ON FRIDAY BEFORE THE NEXT SYSTEM MOVES IN THIS
WEEKEND. HIGHS WILL REMAIN IN THE 70S AND 80S THROUGH THE
WEEK...WITH SLIGHTLY COOLER CONDITIONS BY THE WEEKEND...HIGHS ONLY
IN THE UPPER 60S AND 70S.

AVIATION...06Z TAF ISSUANCE...
LARGE MCS CURRENTLY AFFECTING MUCH OF THE FORECAST AREA EARLY
THIS MORNING. GUSTY WINDS...HEAVY RAIN AND SMALL HAIL HAVE BEEN
PRODUCED BY SOME OF THE STRONGER STORMS. THE MCS WILL CONTINUE TO
AFFECT THE CWA THROUGH ABOUT 10Z...GRADUALLY TAPERING OFF FROM THE
WEST. LOW CIGS AND VSBYS ARE ALSO EXPECTED THROUGH MORNINGS HOURS
DUE TO THE HEAVY RAIN AND POSSIBLE FOG. CIGS AND VSBYS WILL BEGIN
TO LIFT BY MID- MORNING...WITH SKIES SCATTERING OUT THIS
AFTERNOON.

&&

.POINT TEMPS/POPS...
DLH  81  58  81  59 /  40  10  10  10
INL  82  50  82  57 /  10  10  10  10
BRD  84  59  82  60 /  10  10  10  10
HYR  81  59  83  55 /  80  10  10  10
ASX  81  59  80  55 /  80  10  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR MNZ036>038.

WI...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR WIZ001>004-006>009.

LS...NONE.
&&

SHORT TERM...EOM
Hazardous weather outlook, Aug 2, 7:24 AM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
724 AM CDT TUE AUG 2 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-031030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
724 AM CDT TUE AUG 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE SOUTHERN HALF OF
THE FORECAST AREA THIS MORNING...MAINLY SOUTH OF A LINE FROM
WALKER TO TWO HARBORS TO IRONWOOD. SOME OF THESE STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS...HEAVY RAIN...AND DANGEROUS
LIGHTNING. CONDITIONS WILL IMPROVE BY THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND AGAIN ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

LSZ121-140>148-031030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
724 AM CDT TUE AUG 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS WILL BE POSSIBLE ALONG THE SOUTH SHORE OF
LAKE SUPERIOR EARLY THIS MORNING...MAINLY FROM SUPERIOR TO SAXON
HARBOR. THESE STORMS WILL BE CAPABLE OF GUSTY WINDS...HEAVY
RAINFALL AND FREQUENT LIGHTNING. STORMS SHOULD SUBSIDE BY THE LATE
MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND SATURDAY.

TENTINGER

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Aug 2, 9:39 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
939 AM CDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     FLOOD            5 N HOLYOKE             46.54N 92.39W
08/02/2011                   CARLTON            MN   LAW ENFORCEMENT

            MUDSLIDE WITH DEBRIS AND TREES PARTIALLY BLOCKING HWY 23
            NEAR MILE MARKER 324 NEAR THE NAMADJI RIVER.

&&

HLUCHAN
Special weather statement, Aug 2, 9:40 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
940 AM CDT TUE AUG 2 2011

WIZ003-006>008-021515-
ASHLAND-BURNETT-SAWYER-WASHBURN-
940 AM CDT TUE AUG 2 2011

...STRONG THUNDERSTORMS CONTINUE ...

AT 937 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF BLAISDELL LAKE TO MCKENZIE LAKE...MOVING EAST AT 35 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...

* THUNDERSTORMS WILL BE NEAR...
  SPRINGBROOK AND LITTLE ROUND LAKE BY 950 AM...
  CHIEF LAKE BY 1005 AM...
  NORTHWOODS BEACH BY 1010 AM...
  NEW POST AND STONE LAKE BY 1015 AM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4589 9080 4582 9162 4593 9168 4590 9215
      4597 9227 4615 9093

DC
Local storm report, Aug 2, 9:48 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
948 AM CDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     FLOOD            10 E HINCKLEY           46.01N 92.73W
08/02/2011                   PINE               MN   LAW ENFORCEMENT

            FLOODING ON STATE HWY 48 AT MILE MARKER 10.

&&

HLUCHAN
Local storm report, Aug 2, 9:59 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
959 AM CDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     HEAVY RAIN       5 SW PHILLIPS           45.64N 90.47W
08/02/2011  M2.70 INCH       PRICE              WI   TRAINED SPOTTER

&&

CCHRIST
Local storm report, Aug 2, 10:07 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1007 AM CDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     FLOOD            RADISSON                45.77N 91.22W
08/02/2011                   SAWYER             WI   LAW ENFORCEMENT

            COUNTY HWY H CLOSED NORTH OF RADISSON

&&

HLUCHAN
Local storm report, Aug 2, 10:17 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1017 AM CDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HEAVY RAIN       WEBB LAKE               46.01N 92.13W
08/02/2011  M3.75 INCH       BURNETT            WI   AMATEUR RADIO

&&

CCHRIST

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:20 PM CDTSpecial Weather StatementDLHAitkin40 min
Aug 1, 8:49 PM CDTSpecial Weather StatementDLHCrow Wing26 min
Aug 1, 9:03 PM CDTSpecial Weather StatementDLHAitkin12 min
Aug 1, 9:22 PM CDTSpecial Weather StatementDLHAitkin23 min
Aug 1, 9:27 PM CDTSpecial Weather StatementDLHItasca33 min
Aug 1, 9:29 PM CDTSpecial Weather StatementDLHPine16 min
Aug 1, 9:52 PM CDTSpecial Weather StatementDLHCarlton23 min
Aug 1, 9:54 PM CDTSpecial Weather StatementDLHItasca36 min
Aug 1, 10:08 PM CDTSpecial Weather StatementDLHAitkin37 min
Aug 1, 10:12 PM CDTSpecial Weather StatementDLHCarlton18 min
Aug 1, 10:30 PM CDTSpecial Weather StatementDLHCarlton30 min
Aug 1, 10:33 PM CDTSpecial Weather StatementDLHCass42 min
Aug 1, 10:46 PM CDTSpecial Weather StatementDLHCarlton29 min
Aug 1, 10:48 PM CDTSpecial Weather StatementDLHItasca42 min
Aug 1, 10:59 PM CDTFlash Flood WarningDLHAitkin, Cass, Crow Wing, Itasca6 hr
Aug 1, 11:18 PM CDTSpecial Weather StatementDLHKoochiching27 min
Aug 1, 11:31 PM CDTSpecial Weather StatementDLHSaint Louis29 min
Aug 1, 11:47 PM CDTSpecial Weather StatementDLHItasca28 min
Aug 2, 12:10 AM CDTSpecial Weather StatementDLHCarlton35 min
Aug 2, 12:25 AM CDTSpecial Weather StatementDLHCass, Itasca35 min
Aug 2, 12:40 AM CDTFlash Flood WarningDLHCarlton, Saint Louis4 hr
Aug 2, 12:52 AM CDTSpecial Weather StatementDLHSaint Louis23 min
Aug 2, 1:01 AM CDTSpecial Weather StatementDLHCrow Wing29 min
Aug 2, 1:16 AM CDTSpecial Weather StatementDLHSaint Louis29 min
Aug 2, 1:30 AM CDTSpecial Weather StatementDLHAitkin, Crow Wing30 min
Aug 2, 1:39 AM CDTAreal Flood AdvisoryDLHSaint Louis3 hr
Aug 2, 1:51 AM CDTSpecial Weather StatementDLHCarlton, Pine24 min
Aug 2, 2:11 AM CDTSpecial Weather StatementDLHAitkin34 min
Aug 2, 3:01 AM CDTSpecial Weather StatementDLHPine29 min
Aug 2, 3:33 AM CDTSpecial Weather StatementDLHAitkin, Carlton27 min
Aug 2, 3:41 AM CDTSpecial Weather StatementDLHPine34 min
Aug 2, 4:07 AM CDTSpecial Weather StatementDLHAitkin, Carlton23 min
Aug 2, 4:49 AM CDTSpecial Weather StatementDLHCarlton26 min
Aug 2, 5:11 AM CDTAreal Flood AdvisoryDLHCarlton3 hr
Aug 2, 6:33 AM CDTFlash Flood WarningDLHCarlton, Pine4 hr
Aug 2, 6:54 AM CDTAreal Flood AdvisoryDLHPine6 hr
Aug 2, 8:27 AM CDTSpecial Weather StatementDLHPine33 min
Aug 2, 3:29 PM CDTAreal Flood WarningDLHCarlton, Pine24 hr
Aug 2, 3:47 PM CDTAreal Flood WarningDLHCarlton, Pine48 hr
Aug 1, 7:41 PM CDTSpecial Weather StatementDLHBurnett, Washburn34 min
Aug 1, 8:36 PM CDTSpecial Weather StatementDLHBurnett, Washburn39 min
Aug 1, 9:47 PM CDTSpecial Weather StatementDLHDouglas28 min
Aug 1, 10:13 PM CDTSpecial Weather StatementDLHWashburn47 min
Aug 1, 10:34 PM CDTSpecial Weather StatementDLHDouglas41 min
Aug 1, 11:00 PM CDTSpecial Weather StatementDLHDouglas, Sawyer60 min
Aug 2, 12:04 AM CDTSpecial Weather StatementDLHDouglas56 min
Aug 2, 12:49 AM CDTSpecial Weather StatementDLHDouglas41 min
Aug 2, 1:33 AM CDTSpecial Weather StatementDLHDouglas42 min
Aug 2, 1:43 AM CDTSevere Thunderstorm WarningDLHDouglas30 min
Aug 2, 2:21 AM CDTSpecial Weather StatementDLHDouglas39 min
Aug 2, 2:38 AM CDTSevere Thunderstorm WarningDLHBayfield, Burnett, Douglas, Sawyer, Washburn67 min
Aug 2, 3:23 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Iron, Price, Sawyer37 min
Aug 2, 3:56 AM CDTSevere Thunderstorm WarningDLHAshland, Iron, Price, Sawyer49 min
Aug 2, 4:35 AM CDTSpecial Weather StatementDLHWashburn25 min
Aug 2, 4:54 AM CDTSpecial Weather StatementDLHPrice36 min
Aug 2, 7:31 AM CDTSpecial Weather StatementDLHPrice, Sawyer, Washburn59 min
Aug 2, 7:52 AM CDTSpecial Weather StatementDLHDouglas38 min
Aug 2, 8:49 AM CDTSpecial Weather StatementDLHWashburn26 min
Aug 2, 9:07 AM CDTSpecial Weather StatementDLHPrice53 min
Aug 2, 9:13 AM CDTSevere Thunderstorm WarningDLHBurnett, Washburn47 min
Aug 2, 9:32 AM CDTSpecial Weather StatementDLHAshland, Iron58 min
Aug 2, 9:34 AM CDTSpecial Weather StatementDLHAshland, Iron56 min
Aug 2, 9:40 AM CDTSpecial Weather StatementDLHSawyer35 min
Aug 2, 9:51 AM CDTSevere Thunderstorm WarningDLHSawyer, Washburn39 min
Aug 2, 10:16 AM CDTFlash Flood WarningDLHPrice, Sawyer6 hr
Aug 2, 10:24 AM CDTSevere Thunderstorm WarningDLHPrice, Sawyer51 min
Aug 2, 3:24 PM CDTSpecial Weather StatementDLHPrice51 min

Nearby

Flash Flood Warnings in Minnesota, 2011Flash Flood Warnings in Wisconsin, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.